Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Little red dots all over body. Change in place, temperature difference. Is it heat rash?

Hello, I had a urine infection over a week ago and am taking antibiotics ( Ciprofloxacin ) for it. I had a bad cold and cough and mild fever (37.8) for a few days but am feeling ok today. I had Ibuprofen and paracetamol for my cold. Today when I woke up I has little red dots all over my body. not on the face but starting from the neck down. No itching or burning, just the red spots. I am 35 years old and had chicken pox 9 years ago. I just arrived in Germany from Canada 2 days ago. The temperature difference was about 25 degrees. I am wondering if its a heat rash. I will appreciate if you can reply soon. Thanks and regards.
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  3682
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.You could be having a drug reaction,which is very common when multiple drugs are taken during infection.Another possibility is an allergy of skin blood vessels,what we call vasculitis.Check with your doctor asap,further continuation of the offending drug would be catastrophic.
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor